# SDR HEEA0015471

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681105
- Condition: Failed
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACHOMETER TURBINE NEEDLE INTERMITTENTLY FALLS OFF.
